# SDR DALA2015121107557

- Difficulty date: December 11, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 7,676 hours, 2,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND SEAT EGRESS LIGHTS INOPERATIVE AT RT SIDE FROM ROW 11-19. MAINTENANCE R & R EGRESS LIGHT BATTERY AT SEAT ROW 11DEF IAW 33-51-06.  OPS CHECK GOOD.
